# SDR SWAA030758

- Difficulty date: April 6, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 49,221 hours, 40,496 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND VERTICAL BEAM WEBS CRACKED (2 EA) AT BS 179, WL 229 AT LBL 17.1 & WL 227 AT RBL 17.1.  REMOVED AND REPLACED BOTH LT & RT WEBS PER SRM.
